It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 11 of 11 for tegretol itching. (0.001 seconds)


... I started Tegretol a week ago, and the itching is driving me crazy! Benadryl helps, Doc says it'll pass. Good luck! ... (7 replies)
... I was diagnosed on Friday and givibg Tegretol and in the last few days I have began itching.....Has anyone else had the same trouble? ... (7 replies)
Tegretol
Sep 3, 2009
... I have been takeing tegretol for about three years i got a rash about a year and a half ago and just got another about three months ago and i itch alot how can i determine if my rash and itching if from tegretol (1 replies)

... I take Tegretol Retard for epilepsy and have had NO side effects no rashes or over itchiness i'm on 4 a day maybe a higher dose has more effect, as for the medication causing liver damage that is false as i have looked deeply into this matter being highly attached to it, (7 replies)
Ambulatory EEG
Aug 27, 2008
... I'm looking forward to this as I've been on Tegretol for almost 10 years and I'm ready to be done with all of this. ... (5 replies)
Trileptal allergy?
Apr 13, 2008
... e with trileptal this week. I took 150mg twice a day starting Tuesday night. Sweating during a run Friday afternoon my entire body broke out in rashes. They were itching but not severe. I took benydral and they went away in about 4 hours. ... (1 replies)
... Hi, no, you aren't crazy. I don't have the side-effects from tegretol, but I did from almost every other seizure pill. In high school, I was on zonegran, mysoline, and tegretol. The zonegran was giving my double-vision, and things would move diagnolly the same time. I was hearing things that weren't there, but part might have been due to the cruelty of the kids always... (11 replies)
... I don't know about tegretol making you Itch.I used to be on Tegretol but had to come off as It made me tired and feeling generally crappy. ... (7 replies)
... I have been diagnosed with temporal lobe epilepsy by the Mayo Clinic. I am not having a lot of luck finding a medication to control my seizures. They first started me on Lamictal and after building up to my target dosage it landed me in the hospital for a week. It caused me to run a high fever and made me deathly ill. Then they switched me over to Levetiracetam (Keppra)... (0 replies)
Ambulatory EEG
Aug 29, 2008
... when I felt itching or rubbed it without much pressure. They dont come off that easy atleast when my hospital did it, that depends on the clue they used so becareful. ... (5 replies)
... Hi Everyone, My name is Cynthia and 22 years ago I had a total of 3 seizures after having my horse fall on top of me. I was treated with Dilantin then Phenobarb. No more seizures. Now I am 42 years old, mother and wife and last December on my 42nd Birthday, wham I have a seizure. Can't remember 99% of the day. Woke up in an ER and was told I stopped breathing. Left... (4 replies)




Pages: 1

All times are GMT -7. The time now is 01:18 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!